# SDR FDEA201203030740

- Difficulty date: March 3, 2012
- Submitted: March 15, 2012
- Operation: Air carrier
- Aircraft: N665FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 769
- Aircraft time: 23,959 hours, 12,867 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Controller
- Part number: 4909505
- Part serial: 974884
- Condition: Malfunctioned
- Location: Te Flap System
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF, FLAPS STUCK AT 15' (SLATS 0' FLAPS') ECAM SHOWED FLAPS SYS 1 & 2 FAULT, FLAPS STUCK, NO SFPI FAULT LIGHT. CYCLED FLAPS TWICE, DID NOT HELP.  RETURNED TO DEPARTURE.  FOUND RT TORQUE LIMITER SET. RESET TORQUE LIMITER, RAN FLAPS UP. CHECK OF SFCC SHOWED NR 1 SFCC FAULT BALLS TRIPPED INDICATING SFFCC BAD.  VISUALLY INSPECTED ALL RIGHT WING FLAP TRACK ROLLERS, GEAR BOXES AND TORQUE TUBES, NO ISSUES NOTED, OPERATED FLAPS WHILE APPLYING LOAD FROM UNDER FLAPS, NO FAULT`S ON SFCC, REMOVED NR 2 RIGHT WING FLAP FAIRING. FOUND OIL LEVEL IN NR 2 RIGHT BALL SCREW GOOD.  REINSTALLED NR 2 RIGHT FLAP TRACK FAIRING PER MM 27-50-21-04.   REMOVED NR 3 AND 5 FLAP TRACK FAIRINGS AND CHECKED LEVEL IN JACK SCREW IAW MM 12-13-27-00.  NO FLUID ADDED.  REPLACED FAIRINGS IAW MM 27-50-21-04.  PERFORMED INSPECTION AND CHECK OF RT WING FLAP TRACKS NR 4 AND 6, BOTH GEAR BOXES WERE FULL, NO DEFECTS NOTED.  LUBED ALL BEARINGS ASSOCIATED WITH AFFECTED FLAP TRACKS, REMOVED AND REINSTALLED FLAP TRACK FAIRINGS IAW MM 27-50-21-04.  REMOVED AND REPLACED NR 1 AND 2 SFCC IAW 27-51-18-04-0.  OPS CHECKED NORMAL.  AFTER RUN,  BITE TESTED AND CHECKED OF BOTH SFCC'S AS PER TSM 27-50-00, NO FAULTS LOGGED.
